Signs and symptoms of an overdosage narcotics

Overdosage signs

Development of pathological process which begins a narcotic at an overdosage is preceded by poisoning, or effect of a high dose. Sometimes this stage proceeds is so transient that it isn’t possible to allocate it.

The overdosage a narcotic is also not fulminant, it proceeds during certain time for which it is possible to manage to provide a medical care. To distinguish the beginning of the pathological process caused by an overdosage it is necessary to know the main signs of an overdosage characteristic of any narcotics.

Overdosage symptoms narcotics

  • change of a rhythm and depth of respiration – begins a dyspnea which doesn’t lead to saturation of an organism oxygen;
  • the emergence of nausea and vomiting which isn’t bound to meal and not giving relief of the general state;
  • change of consciousness: from a deafenation to a coma;
  • cyanosis of integuments – finger-tips, a nose, a labium become blue, sometimes the cyanosis gains diffuse character – then the skin becomes blue everywhere;
  • sharp lowering of blood pressure;
  • change of a rhythm of work of heart, and, an arrhythmia can be shown both by an acceleration of work of heart, and an urezheniye to such an extent that it becomes impossible to palpate pulse;
  • the stenokardichesky pain behind a breast bone which is shown a burning sensation and heart tightenings an unknown press;
  • the acute, pulsing headache;
  • panic pavor of death;
  • emergence of a strong sweating, at the same time sweat cold and sticky;
  • release of plentiful foam from a mouth.

Additional images on Signs and symptoms of an overdosage narcotics:

Drug Overdose

Drug Overdose

Related posts:

1 Star2 Stars3 Stars4 Stars5 Stars (1 votes, average: 5.00 out of 5)
Loading...

Adminzzz